A moving-mesh finite element method and its application to the numerical solution of phase-change problems

Baines, M.J., Hubbard, M.E., Jimack, P.K. and Mahmood, R. (2009) A moving-mesh finite element method and its application to the numerical solution of phase-change problems. Communications in Computational Physics, 6 (3). pp. 595-624. ISSN 1991-7120

Abstract

Metadata

Authors/Creators:
  • Baines, M.J.
  • Hubbard, M.E.
  • Jimack, P.K.
  • Mahmood, R.
Copyright, Publisher and Additional Information: © 2009 Global-Science Press. This is an author produced version of a paper published in 'Communications in Computational Physics'. Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Miss Jamie Grant
Date Deposited: 16 Mar 2009 16:06
Last Modified: 16 Sep 2016 13:45
Published Version: http://www.global-sci.com/issue/abstract/readabs.p...
Status: Published
Publisher: Global Science Press

Download

Filename: Peter_Jimack_6.pdf

Share / Export